# SDR AWXA0001170

- Difficulty date: January 2, 2001
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 34,867 hours, 16,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321452
- Part serial: 1366
- Condition: Failed
- Location: Cabin
- Part time: 30,343 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGNS OVER DOOR 1L & 1R AND FIRST CLASS OVERHEAD DO NOT ILLUMINATE WHEN NO SMOKING SIGN IS OFF. REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-38; OPS CHECKED GOOD
